# SDR SWAA2021021546653

- Difficulty date: January 31, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 61,327 hours, 31,086 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PANEL 241 RF IS DELAMINATED AT AFT RIGHT HAND CORNER. / ACCOMPLISHED PERMANENT REPAIR AT CABIN FLOOR PANEL 241RF AFT RIGHT HAND CORNER PER REF B737 SRM 53-00-50-2R-9
